Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Vietoris-Begle theorem for spectral pro-homology


Authors: Takahisa Miyata and Tadashi Watanabe
Journal: Proc. Amer. Math. Soc. 130 (2002), 595-598
MSC (1991): Primary 55N05; Secondary 55N20, 55P55
DOI: https://doi.org/10.1090/S0002-9939-01-06061-0
Published electronically: June 6, 2001
MathSciNet review: 1862143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Dydak and Kozlowski (1991) obtained a generalization of the Vietoris-Begle theorem for the cohomology theories induced by CW spectra. In this note we prove a dual of their theorem involving the pro-homology theories induced by CW spectra.


References [Enhancements On Off] (What's this?)

  • [C-C] J. H. Case and R. E. Chamberlin, Characterizations of tree-like continua, Pacific J. Math. 10 (1960), 73 - 84. MR 22:1868
  • [D-K] J. Dydak and G. Kozlowski, Vietoris-Begle theorem and spectra, Proc. Amer. Math. Soc. 113 (1991), 587 - 592. MR 91m:55001
  • [K] J. E. Keesling, A non-movable trivial-shape decomposition of the Hilbert cube, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astronom. Phys. 23 (1975), 997 - 998. MR 52:11922
  • [Ma] S. Mardesic, A non-movable compacta with movable suspension, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 19 (1971), 1101 - 1103. MR 46:6325
  • [Ma-S] S. Mardesic and J. Segal, Shape Theory, North-Holland Publishing Company, 1982. MR 84b:55020
  • [Mi] T. Miyata, Generalized stable shape and duality, Topology Appl. 109 (2001), 75 - 88. CMP 2001:06
  • [Mi-S] T. Miyata and J. Segal, Generalized stable shape and the Whitehead theorem, Top. and its Appl. 63(1995), 139 - 164. MR 96d:54017

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55N05, 55N20, 55P55

Retrieve articles in all journals with MSC (1991): 55N05, 55N20, 55P55


Additional Information

Takahisa Miyata
Affiliation: Department of Computer Science, Shizuoka Institute of Science and Technology, 2200-2 Toyosawa, Fukuroi, 437-8555 Japan
Address at time of publication: Division of Mathematics and Informatics, Department of Science of Human Environment, Faculty of Human Development, Kobe University, 3-11 Tsurukabuto, Nada-Ku, Kobe 657-8501, Japan
Email: tmiyata@kobe-u.ac.jp

Tadashi Watanabe
Affiliation: Department of Mathematics, Faculty of Education, Yamaguchi University, Yamaguchi, 753 Japan
Email: tadashi@po.yb.cc.yamaguchi.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-01-06061-0
Keywords: Vietoris-Begle theorem, CW spectrum, pro-homology, compact metric space
Received by editor(s): October 4, 1999
Received by editor(s) in revised form: July 25, 2000
Published electronically: June 6, 2001
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society